# SDR CA990310084

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Engine: Pwa PW4060
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, B, G

## Discrepancy

FL330 CABIN RATE BEGAN TO CLIMB AT MORE THAT 2,000 FEET PER MINUTE.  ATTEMPTED AUTO MODE TO NR 2 MANUAL CABIN, STILL CLIMBING WITH OUTFLOW FULLY CLOSED.  THE O2 MASKS DEPLOYED.  DIVERTED TO RNO.  *S/D*  UPPER PRESSURE RELIEF VALVE (MR21313, SN OR DASH 2690) REPLACED AT SFO ON 16MAY99.  THE PRESSURE RELIEF VALVE WAS SENT TO ALLIED SIGNAL FOR TESTING.  PRELIMINARY TESTS SHOW THE VALVE FAILED OPEN AND WOULD NOT RESEAT.  THE OUTFLOW VALVE (MR21314 DASH 10) WAS ALSO REMOVED AT SFO.  BOTH THE OUTFLOW VALVE AND THE OUTFLOW VALVE ACTUATOR WERE FOUND WITHIN LIMITS BY THEIR RESPECTIVE COMPONENT SHOP.
